Zum Inhalt springen
GenCare Allergy Relief Medicine – Bulk Value 1000 Count Diphenhydramine 25mg – Antihistamines for Adults for Congestion, Sneezing, Runny Nose, Itchy Eyes & Throat – Pink

Price:

17,59 €


GenCare Allergy Relief Medicine – Bulk Value 1000 Count Diphenhydramine 25mg – Antihistamines for Adults for Congestion, Sneezing, Runny Nose, Itchy Eyes & Throat – Pink

https://nutricity.lu/shop/brswy2qpo4mbsctz-gencare-allergy-relief-medicine-bulk-value-1000-count-diphenhydramine-25mg-antihistamines-for-adults-for-congestion-sneezing-runny-nose-itchy-eyes-throat-pink-144211 https://nutricity.lu/web/image/product.template/144211/image_1920?unique=7046332

Stock Expiry Date*: 14-07-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • HUGE SUPPLY, HUGE VALUE – No more worrying about late-night allergy attacks or running out when you need relief. This bulk 1000-count bottle of allergy meds keeps you stocked for allergy season, pet dander, dust, and more.
  • FAST RELIEF FOR ITCHY EYES – You don't have to suffer from itchy, swollen, or watery eyes. These antihistamine tablets relieve irritation caused by pollen, pet hair, and other triggers so you can feel comfortable and get through your day symptom-free.
  • BREATHE EASIER, FEEL BETTER – Diphenhydramine HCl 25 mg helps clear up sneezing, runny nose, and congestion fast. This allergy medicine for adults alleviates symptoms so you can breathe normally again.
  • RELIEF FOR RESTFUL SLEEP – Allergies don’t just ruin your day—they mess up your sleep. This generic 25 mg anti histamine may cause drowsiness, which makes it great for nighttime. Get relief and fall asleep easier.
  • GENERIC BULK SAVINGS – Compare to the active ingredient in allergy pills, at a fraction of the cost. Stock up with 1000 tablets and stay protected from allergy symptoms longer.

17,59 € 17.59 EUR 17,59 € Inklusive Steuern

Not Available For Sale

(0,02 € / Units)

Displayed price includes all duties & taxes.

  • Marke
  • Stückzahl
  • Formblatt
  • Positionsgewicht
  • Produktvorteile
  • Anzahl der Positionen
  • Hersteller
  • Zutaten
  • Produkttyp
  • Spezifische Verwendungen für Produkte
  • Aktive Zutaten
  • UPC
  • Name des Pakets
  • Zielgruppe
  • Net Content Count
  • Markenname
  • Beschreibung des Altersbereichs
  • Containertyp
  • Bestimmungskörperteil

Diese Kombination existiert nicht.

Kontaktieren Sie uns
Allergikermedizin
Aktive Zutaten Diphenhydramin Hcl, Antihistamin
Zielgruppe Unisex-Erwachsene, Unisexkinder
Marke Gencare
Stückzahl 1000.0 Count
Formblatt Tablette
Positionsgewicht 25 Milligramme
Produktvorteile Allergikerkontrolle
Anzahl der Positionen 1
Hersteller GENCARE GENERIC HEALTHCARE
Zutaten Diphenhydramine HCl 25mg
Produkttyp Allergikermedizin
Spezifische Verwendungen für Produkte Allergie
UPC 372090003194 680044648699
Name des Pakets Flasche
Net Content Count 1000 Zähler
Markenname GenCare
Beschreibung des Altersbereichs alle
Containertyp Flasche
Bestimmungskörperteil Augen
  • Buy Four or More Offer

    5 % Rabatt beim Kauf von 4 oder mehr Artikeln

  • Next Purchase Offer
    Erhalten Sie 5% Rabatt auf Ihren nächsten Einkauf.
  • Ships From(Luxembourg)
    Bestellungen werden aus Brooklyn, USA, bearbeitet und versendet.

  • Delivery Offer(Luxembourg)
    Kostenloser Versand bei qualifizierten Bestellungen.
Delivery Detail
Voraussichtliche Lieferzeiten: 12–26 Tage (International). 3–6 Tage (Inland).
Safe Checkout
Garantierter sicherer Checkout
Return Policy

30-Tage Rückgabegarantie
Vertrauensbasierte Käufe mit 30-tägiger Rückgabebetreuung.

Free Return Pickup
Kostenlose Rückholabholung verfügbar
Wir kümmern uns um Rücksendungen von Ihrer Haustür aus, ohne zusätzliche Kosten.
SKU
BRSWY2QPO4MBSCTZ
Kategorie
Gesundheitsversorgung , Over-the-Counter-Medikamente , Allergie, Sinus & Asthma , Allergikermedizin
Barcode
372090003194680044648699
Tags


Allergies don’t wait for a convenient time to strike. Whether it’s itchy watery eyes, a runny nose, or constant sneezing – allergy symptoms can make it tough to focus, sleep, or get through the day. That’s where GenCare Diphenhydramine HCl comes in.With 25mg of Diphenhydramine HCl, the same active ingredient as , this antihistamine delivers powerful fast-acting relief from indoor and outdoor allergies. Available in a 600 or 1000-count bulk bottle, plenty of tablets to last through allergy season and beyond.PRODUCT FEATURES:Bulk SupplyDiphenhydramine HCL – 25 mgTemporary Allergy ReliefAntihistamine for AdultsFor Itchy Eyes, Sneezing, Runny NoseMay Cause DrowsinessIdeal for NighttimeCompare to CLEAR EYES, CLEAR SINUSESPollen, pet dander, and dust can leave you feeling miserable. Diphenhydramine HCl helps block histamines which helps reduce swelling, sneezing, and eye irritation you can get back to feeling like yourself.NIGHTTIME RELIEF THAT HELPS YOU RESTAllergies don’t just affect your day—they can keep you up at night. Because this antihistamine may cause drowsiness, it’s a great option for the evening to help you breathe easier and rest more comfortably.BULK SAVINGS, SAME TRUSTED RELIEFWhy overpay for name-brand allergy meds? GenCare Diphenhydramine allergy pills provide the same relief as at a fraction of the cost. With our large bulk supply, you’ll always be prepared for an allergy attack or sudden flareup.

Important information

Safety Information

Adults 65 years and over: Ask a doctor. Children under 6 years of age: Ask a doctor. Consumers with liver or kidney disease: Ask a doctor

Ingredients

Diphenhydramine HCl 25mg

Directions

If needed, repeat dose every 4 to 6 hours; do not take more than 6 times in 24 hours. Adults and children 12 years of age or older: 1 to 2 caplets. Children 6 to under 12 years: 1 caplet. Children under 6 years of age: do not use this product children under 6 years of age

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-09-29 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Nahrungsergänzungsmittel sind keine Medikamente. Die auf dieser Website verkauften Produkte sind nicht dazu bestimmt, eine Krankheit zu diagnostizieren, zu behandeln, zu heilen oder zu verhindern. Wenn Sie gesundheitliche Probleme haben, konsultieren Sie immer einen qualifizierten Gesundheitsfachmann vor der Anwendung. Die individuellen Ergebnisse können variieren. Mit der Aufgabe einer Bestellung stimmen Sie zu, die Einfuhrbestimmungen Ihres Landes einzuhalten. Wir übernehmen die anwendbaren Gebühren und Steuern, wo dies angegeben ist.

*Informationen zum Ablaufdatum :
Bitte beachten Sie, dass das Ablaufdatum von Charge zu Charge variieren kann. Wir garantieren jedoch, dass alle an unsere Kunden versandten Produkte eine gültige Haltbarkeit haben und zum Zeitpunkt der Lieferung nicht abgelaufen sind.